# SDR UPS07849056

- Difficulty date: January 23, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SAA577384458
- Condition: Cracked
- Location: Bs 1781 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 - UPON REMOVAL OF LONGERON END FITTING FOUND ATTACHED BRACKET CRACKED AT 1781-L19R.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-3-2, 51-1-21 AND DWG 5773844.
